Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

E. Durand-Cartagena - J. Tyson

Rectifiable curves in Sierpinski carpets

created by durandcar on 26 Mar 2010
modified on 23 Feb 2018

[BibTeX]

Published Paper

Inserted: 26 mar 2010
Last Updated: 23 feb 2018

Journal: Indiana Univ. Math. J.
Volume: 60
Pages: 285-310.
Year: 2011

Abstract:

We characterize the slopes of nontrivial line segments contained in self-similar Sierpinski carpets. The set of slopes is related to Farey sequences and the dynamics of punctured square toral billiards. Our results provide a first step towards a description of the rectifiable curves contained in such carpets.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1